# SDR ASAA2014061008143

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 4,423 hours, 1,422 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  PDX HAD LINE THROUGH 110.5.  RECEIVED GOOD ID ON FREQ BUT LINE NEEDLE LT AND 110.5 DISAPPEARED INSTEAD OF LOCATED ID IJMJ.  ACFT GROUNDED.  PERFORMED DFCS FAULT HISTORY TEST LEG 1 (FMC DATA INVALID).  PERFORMED FMC OPS TEST IAW 34-61-00.  OPS CHECKED GOOD.  OK FOR CONTINUED SERVICE.
